Images for illustrative purposes only, as packaging may vary.

Panadol Children's 1-5 Years Strawberry 200ml

Children's Panadol is Australia’s leading brand for children's pain relief.1 The active ingredient in Children’s Panadol is paracetamol. Nothing is more effective for children's pain and fever.*2-5
Use Children's Panadol for fast and effective relief from fever and pain associated with:


  • Teething

  • Headaches

  • Immunisation

  • Cold & Flu symptoms

  • Earaches


Children's Panadol 1-5 Years Suspension is used for fast children's pain relief and reduces aches and fever.



  • Colour free

  • Great tasting flavours

  • A choice of strawberry or orange

  • Accurate, easy to use dosing device

  • Sugar free

  • No artificial colours

  • PET bottle with neck insert for easy dosing (BPA free)

  • Children’s Panadol is only available in Pharmacy.


References: 1. Nielsen Scan Data (units). Total Oral Child category - MAT 29/04/18. 2. Autret-Leca 2007. 3. Walson 1992. 4. Celebi 2009. 5. Schachtel 1993.


With Children’s Panadol medicinal liquid formulations, you can rest assured that nothing is more effective for children's fever.*1-4 Trust Children’s Panadol to provide effective medicinal pain relief while also being suitable for your little ones.



  • Children's Panadol is Australia’s leading brand for children's pain relief.5

  • Can start to reduce fever in just 15 minutes

  • Tough on fever, gentle on little tummies



Use Children's Panadol for fast, effective relief from fever and pain associated with:


  • Teething

  • Headaches

  • Immunisation

  • Cold & Flu symptoms

  • Earache


*Refers to only non-prescription paracetamol and ibuprofen for children at maximum Australian recommended doses.


References: 1. Autret-Leca 2007. 2. Walson 1992. 3. Celebi 2009. 4. Schachtel 1993. 5. Nielsen Scan Data (units). Total Oral Child category - MAT 29/04/18.

With Children’s Panadol medicinal liquid formulations, you can rest assured that nothing is more effective for children's fever.*Trust Children’s Panadol to provide effective medicinal pain relief while also being suitable for your little ones. Children's Panadol is Australia’s leading brand for children's pain relief. Can start to reduce fever in just 15 minutes

  • RRP: $16.29
  • $15.99
    $12.99

    Save $3.00

  • Shop By Brand Panadol
  • Availability: In Stock
Keep out of reach of children.
Paracetamol 24 mg/mL, hydroxybenzoates, 115 mg/mL of sorbitol and 371 mg/mL of maltitol (which may have a laxative effect or cause diarrhoea)
Keep out of reach of children.
Special Ofers For Subscribers

Ten Percent Member Discount

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email